RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 202–239 (Mi izv897)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic of the solution of a boundary value problem in a thin cylinder with nonsmooth lateral surface

S. A. Nazarov


Abstract: The mixed boundary value problem is considered for a selfadjoint elliptic second order equation in a three-dimensional cylinder $Q_\varepsilon$ of small height $\varepsilon$, with Dirichlet conditions on the lateral surface and Neumann conditions on the bases. The cross-section $\Omega$ of the cylinder has a corner point at 0. The full asymptotic expansion of the solution in a series of powers of the small parameter $\varepsilon$ is derived. In contrast to the iterative processes for a smooth boundary $\partial\Omega$, here there arises an additional (corner) boundary layer in the neighborhood of 0. This layer is described by means of the solutions of the boundary value problem in the domain $t=K\times(-\frac12, \frac12)$, where $K$ is a plane angle. The solvability of the problem is investigated in some Hilbert spaces of functions with weighted norms, and asymptotic representations of the solutions at infinity are established. The construction of the asymptotics of the solution with respect to $\varepsilon$ is based on the method of redistribution of residuals between the right-hand sides of the limiting problems.

Full text: PDF file (1965 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 183–217

Bibliographic databases:

UDC: 517.946
MSC: 35J25, 35B25, 35C20
Received: 26.10.1990

Citation: S. A. Nazarov, “Asymptotic of the solution of a boundary value problem in a thin cylinder with nonsmooth lateral surface”, Izv. RAN. Ser. Mat., 57:1 (1993), 202–239; Russian Acad. Sci. Izv. Math., 42:1 (1994), 183–217

Citation in format AMSBIB
\Bibitem{Naz93}
\by S.~A.~Nazarov
\paper Asymptotic of the solution of a boundary value problem in a thin cylinder with nonsmooth
lateral surface
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 202--239
\mathnet{http://mi.mathnet.ru/izv897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220589}
\zmath{https://zbmath.org/?q=an:0807.35031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42..183N}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 183--217
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001531}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100011}


Linking options:
  • http://mi.mathnet.ru/eng/izv897
  • http://mi.mathnet.ru/eng/izv/v57/i1/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Rokhlin, “Impact on a planar body floating on the surface of a thin layer of an inviscid incompressible fluid”, Comput. Math. Math. Phys., 38:8 (1998), 1312–1322  mathnet  mathscinet  zmath
    2. S. A. Nazarov, M. Specovius-Neugebauer, “Artificial boundary conditions providing superpolynomial error estimates for the Neumann problem in a layered domain”, Comput. Math. Math. Phys., 43:10 (2003), 1418–1429  mathnet  mathscinet  zmath  elib
    3. Sergueı̈ A Nazarov, Gudrun Thäter, “Asymptotics at infinity of solutions to the Neumann problem in a sieve-type layer”, Comptes Rendus Mécanique, 331:1 (2003), 85  crossref
    4. S. A. Nazarov, “Concentration of trapped modes in problems of the linearized theory of water waves”, Sb. Math., 199:12 (2008), 1783–1807  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Bunoiu R. Cardone G. Nazarov S.A., “Scalar Boundary Value Problems on Junctions of Thin Rods and Plates”, ESAIM-Math. Model. Numer. Anal.-Model. Math. Anal. Numer., 48:5 (2014), 1495–1528  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:291
    Full text:73
    References:49
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021